# SDR DL72S981278

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 65192923
- Condition: Cracked
- Location: Center Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR, WEB RBL 3 AND RBL 9 :  REPAIR FOR WEB CRACKS.  THE WING CENTER SECTION SPAR WEB WAS FOUND WITH TYPICAL     CRACKS NEAR THE UPPER SPAR CAP.  THE CRACKS WERE CUTOUT AND REPAIRED WITH AN ALUMINUM REPAIR DOUBLER.  THE REPAIR WAS ACCOMPLISHED PER ER/A 365001-14AD, REV B.  THE REPAIR IS TEMPORARY UNTIL HMV WHEN THE SPAR WEB WILL BE MODIFIED PER AD 97-25-15.
